# SDR ASAA2015070412327

- Difficulty date: July 4, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 27,643 hours, 8,555 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 1741010201
- Part serial: 001593
- Condition: Unsecure
- Location: Flight Deck
- Part time: 52,946 hours, 5,171 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S MCDU HANDLE MISSING A SCEW ON LT SIDE.  ACFT GROUNDED. INSTALLED MISSING SCREW ON CAPT'S MCDU HANDLE REF CMM 34-61-14.
